Math. Model. Nat. Phenom.
Volume 15, 2020
|Number of page(s)||14|
|Published online||17 February 2020|
Institute of Mathematics of National Academy of Sciences,
2 Department of Mathematics and Computer Science, University of Bremen, Germany.
3 Department of Mathematics, Armenian National Agrarian University, Yerevan, Armenia.
*** Corresponding author: email@example.com
Accepted: 25 November 2019
In the present work a generalized epidemic model containing a system of integral-differential equations is described. Using different transformations the system is reduced to a single nonlinear multidimensional integral equation. For the obtained equation the existence and uniqueness results are proved. Based on theoretical convergence results several application examples are presented with corresponding numerical results.
Mathematics Subject Classification: 92Bxx / 45Gxx
Key words: Epidemics / threshold condition / nonlinear integral equation / existence and uniqueness
© EDP Sciences, 2020
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.